# SDR A6WA2013100104208

- Difficulty date: September 21, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORK OF THE MLG TRUNNION LOWER FLANGES FOUND 1EA OVERSIZED HOLE ON LT SIDE.  REPAIRED OVERSIZED HOLE IAW REO 601R-57-21-2000 REV -.
